# SDR ASAA0080442

- Difficulty date: July 12, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 59360759
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON SHEAR TIE, FS 1220, LONGERON 30 TO 29R.  REMOVED AND REPLACED SHEAR TIE IAW DC9 SRM 51-30-05.  (M)
